I was put on Abilify for Depression and anxiety.I had the same symptoms as your grandson. My mind would never rest and even had started having OCD.
I was only on it about 3 wks and told my Dr. to take me off of it because I had also gained 3Lbs from feeling hungry all the time.
This was my experience and I hope this helps you and may God bless you on your journey to finding what works for your grandson
Maybe best to talk to his doctor and get him off this med before he ends up with financial issues. There is a law suit against the company that manufactures Abilify for causing compulsive gambling in those who never had this issue. You are a good grandparent to be concerned for him. He is lucky to have you as an advocate.
Hope he gets better soon.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2011 • 3 answers
Posted 15 Aug 2011 • 4 answers
Posted 30 Sep 2013 • 4 answers
Posted 14 Feb 2015 • 3 answers
Posted 30 Apr 2016 • 4 answers